# SDR UPS00434064

- Difficulty date: July 19, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING CORROSION ON UPPER SURFACE OF FIXED L/E BULL NOSE AT WS 397 AT UPPER T/E.  REPAIR CARRIED OUT IAW Q/NOTE 35/2000 AND SRM 57-30-04 FIG 2, 0.04 301 CRES 1/2 HARD DOUBLER CAD PLATED.
